The zeros of certain weakly holomorphic Drinfeld modular forms

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 291
  • Download : 0
Duke and Jenkins (Pure Appl Math Q 4(4):1327-1340, 2008) constructed a canonical basis for the space of weakly holomorphic modular forms for and investigated the zeros of the basis elements. In this paper we give an analogy in the Drinfeld setting of the result given by Duke and Jenkins (Pure Appl Math Q 4(4):1327-1340, 2008)
Publisher
SPRINGER
Issue Date
2014-07
Language
English
Article Type
Article
Keywords

DISCRIMINANT FUNCTION; COEFFICIENTS

Citation

MANUSCRIPTA MATHEMATICA, v.144, no.3-4, pp.503 - 515

ISSN
0025-2611
DOI
10.1007/s00229-014-0660-3
URI
http://hdl.handle.net/10203/212995
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0